Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 34, NWS Lake Charles, LA

June 13, 2014Acadia Parish, Jefferson Davis Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 13, 2014, 4:54 AM CDT for Acadia Parish, Jefferson Davis Parish, Louisiana. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2014, 4:54 AM CDT (09:54 UTC)
Expired
Jun 13, 2014, 6:00 AM CDT
In force
66 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Acadia Parish, LA, Jefferson Davis Parish, LA

The radar

The Lake Charles radar (KLCH), 68 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2014-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3098 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2014-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3098 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
882 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
-0.4
Supercell composite
-2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

200 
WUUS54 KLCH 130954
SVRLCH
LAC001-053-131100-
/O.NEW.KLCH.SV.W.0034.140613T0954Z-140613T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
454 AM CDT FRI JUN 13 2014

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ACADIA PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES...MERMENTAU...IOTA...CROWLEY...
  EAST CENTRAL JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...

* UNTIL 600 AM CDT

* AT 454 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH...8 MILES NORTH OF MERMENTAU...
  MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  EVANGELINE...EGAN...MOWATA...MAXIE AND RICHARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3014 9263 3021 9259 3023 9263 3031 9271
      3034 9267 3042 9259 3043 9227 3015 9228
      3015 9229
TIME...MOT...LOC 0954Z 282DEG 15KT 3029 9260

$$

K. KUYPER
1 follow-up statement
972 
WWUS54 KLCH 131018
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
518 AM CDT FRI JUN 13 2014

LAC053-131028-
/O.CAN.KLCH.SV.W.0034.000000T0000Z-140613T1100Z/
JEFFERSON DAVIS LA-
518 AM CDT FRI JUN 13 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JEFFERSON DAVIS
PARISH IS CANCELLED...

LAT...LON 3015 9229 3024 9257 3042 9255 3043 9227
      3015 9228
TIME...MOT...LOC 1018Z 269DEG 19KT 3045 9242 3022 9251

$$

LAC001-131100-
/O.CON.KLCH.SV.W.0034.000000T0000Z-140613T1100Z/
ACADIA LA-
518 AM CDT FRI JUN 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR CENTRAL ACADIA PARISH...

AT 515 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS ON RADAR CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MOWATA TO EGAN..MOVING EAST AT 20
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MAXIE...RICHARD AND CROWLEY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

LAT...LON 3015 9229 3024 9257 3042 9255 3043 9227
      3015 9228
TIME...MOT...LOC 1018Z 269DEG 19KT 3045 9242 3022 9251

$$

LANDRENEAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:45 AM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jun 13, 2:45 AM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
245 AM CDT FRI JUN 13 2014

.DISCUSSION...
CURRENT SFC ANALYSIS SHOWS WEAK PRESSURE GRADIENT OVER THE REGION.
RADAR AND SAT IMAGERY SHOW CONVECTION ACROSS C TX...AND ALONG THE
MS RIVER ACROSS NE LA/W MS. FOR OUR REGION...SURPRISINGLY TRANQUIL
ON OUR RADAR WITHIN OUR AREA OF RESPONSIBILITY.

THE SERIES OF UPPER LEVEL DISTURBANCES RESPONSIBLE FOR THE
CONVECTION IS CURRENTLY MOVING OVER E TX THIS MORNING...AND SHOULD
BE PRIME TO PRODUCE SCT SHRA/TSRA LATER THIS MORNING...AND
DIMINISHING DURING THE AFTERNOON HOURS. NO MODEL...INCLUDING THE
HRRR...IS TIMING OR PLACING THE CONVECTION IN THE CORRECT PLACE.
THUS...WENT WITH 40-50% POPS AND BASICALLY TIMING THE GREATEST
CHANCES ACROSS INLAND SE TX/C LA WITHIN THE NEXT 3-6 HRS...AND
SLOWLY PROGRESS THE HIGHER POPS SE IN 3 HRLY INCREMENTS DURING THE
REMAINDER OF THE MORNING AND AFTERNOON HOURS. LIMITED LINGERING
MOISTURE AND LIFT THIS EVENING INTO SAT CONTINUES THE SLIGHT
CHANCE OF PRECIPITATION.

FOR THE REMAINDER OF THE WEEKEND INTO EARLY NEXT WEEK...EXPECT ONLY
ISO SHRA/TSRA DURING THE AFTERNOON AS MOISTURE DIMINISHES A
BIT...AND WILL BE MAINLY DRIVEN BY AFTERNOON HEATING. FOR WED-
THU...LIMITED MOISTURE WITH BUILDING HIGH PRESSURE RIDGE ALOFT
WILL LIMIT PRECIP CHANCES. ALSO...EXPECT TEMPS TO INCREASE A
BIT...WITH MID/UPPER 70S FOR LOWS...AND LOWER/MID 90S FOR HIGHS.

&&

.MARINE...
LIGHT TO MODERATE SOUTHERLY WINDS WILL PREVAIL THROUGH THE WEEKEND
AND INTO THE MIDDLE OF NEXT WEEK. SCATTERED SHOWERS AND THUNDERSTORMS
ARE POSSIBLE TODAY AS UPPER LEVEL DISTURBANCES TRAVERSE THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  88  71  89  75  89 /  50  20  20  10  20
KBPT  89  74  90  75  90 /  40  20  20  10  20
KAEX  88  69  90  72  90 /  40  20  20  10  20
KLFT  88  73  89  75  89 /  50  20  30  10  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 13, 2:51 AM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
251 AM CDT FRI JUN 13 2014

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-141100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
251 AM CDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TONIGHT
INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE
THIS MORNING...DIMINISHING BY AFTERNOON AS THE UPPER LEVEL
DISTURBANCE MOVES THROUGH OF THE REGION. NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
HIGH PRESSURE ALOFT WILL SLOWLY BUILD EASTWARD OVER THE AREA FOR
THE REMAINDER OF THE WEEKEND INTO NEXT WEEK...LIMITING PRECIPITATION
CHANCES. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 12, 11:43 PM CDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1143 PM CDT THU JUN 12 2014

LAZ028-130515-
RAPIDES LA-
1143 PM CDT THU JUN 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES PARISH UNTIL 1215 AM
CDT...

AT 1139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER BOYCE...MOVING SOUTHEAST AT 15 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...GARDNER...
ALEXANDRIA INTERNATIONAL AIRPORT AND ALEXANDRIA.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND PEA
SIZE HAIL. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM
HAS PASSED.

LAT...LON 3146 9270 3144 9268 3140 9267 3140 9262
      3141 9255 3132 9240 3115 9257 3136 9282
      3150 9269 3150 9268

TINGLER
Special weather statement, Jun 13, 12:12 AM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1212 AM CDT FRI JUN 13 2014

LAZ027-028-130545-
RAPIDES LA-VERNON LA-
1212 AM CDT FRI JUN 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES AND VERNON PARISHES UNTIL
1245 AM CDT...

AT 1207 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TIMBER
TRAILS TO 5 MILES SOUTHWEST OF ALEXANDRIA INTERNATIONAL AIRPORT TO 5
MILES SOUTH OF HUTTON...MOVING SOUTHEAST AT 15 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...BALL...TIOGA...PARADISE...KINGSVILLE...ALEXANDRIA AND OTIS.

THE PRIMARY THREAT FROM THESE STORMS IS FREQUENT LIGHTNING. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3133 9222 3132 9223 3120 9223 3107 9236
      3104 9291 3131 9321 3137 9301 3135 9295
      3139 9292 3146 9269 3141 9268 3140 9266
      3145 9235

TINGLER
Special weather statement, Jun 13, 3:26 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
326 AM CDT FRI JUN 13 2014

LAZ030-031-041-042-130930-
BEAUREGARD LA-ALLEN LA-CALCASIEU LA-JEFFERSON DAVIS LA-
326 AM CDT FRI JUN 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD...ALLEN...CALCASIEU
AND JEFFERSON DAVIS PARISHES UNTIL 430 AM CDT...

AT 318 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS DEVELOPING FROM NORTH OF RAGLEY TO
SOUTH LAKE CHARLES...MOVING EAST AT 15 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...MOSS BLUFF...GILLIS...LAKE CHARLES...TOPSY...LEBLEU
SETTLEMENT AND HOLMWOOD.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3048 9332 3049 9299 3011 9300 3013 9344
      3032 9345

K. KUYPER
Special weather statement, Jun 13, 4:09 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
409 AM CDT FRI JUN 13 2014

LAZ031-041-042-131000-
ALLEN LA-CALCASIEU LA-JEFFERSON DAVIS LA-
409 AM CDT FRI JUN 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR ALLEN...CALCASIEU AND JEFFERSON
DAVIS PARISHES UNTIL 500 AM CDT...

AT 400 AM CDT...NATIONAL WEATHER SERVICE RADAR HAS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS THAT EXTENDED FROM NORTH OF BULLER
TO EAST OF IOWA...THESE STORMS WERE MOVING EAST AROUND 20 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...LACASSINE...KINDER...HAYES...WELSH...PINE ISLAND AND ELTON.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA
SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE
LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3004 9299 3026 9299 3026 9303 3038 9303
      3038 9313 3042 9313 3044 9299 3049 9299
      3049 9264 3042 9259 3038 9263 3023 9263
      3020 9259 3014 9263 3007 9263 3003 9273

K. KUYPER
Special weather statement, Jun 13, 4:46 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
446 AM CDT FRI JUN 13 2014

LAZ041-073-074-131045-
CALCASIEU LA-WEST CAMERON LA-EAST CAMERON LA-
446 AM CDT FRI JUN 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU AND CAMERON PARISHES
UNTIL 545 AM CDT...

AT 437 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM CARLYSS TO GRAND
LAKE...MOVING SOUTHEAST AT 15 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...HACKETTS CORNER...SWEET LAKE...GIBBSTOWN...CAMERON...CREOLE
AND RUTHERFORD BEACH.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 2978 9323 2977 9343 3011 9358 3018 9329
      2991 9283 2977 9304 2975 9309

K. KUYPER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 11:43 PM CDTSpecial Weather StatementLCHRapides32 min
Jun 13, 12:12 AM CDTSpecial Weather StatementLCHRapides33 min
Jun 13, 3:26 AM CDTSpecial Weather StatementLCHCalcasieu64 min
Jun 13, 4:09 AM CDTSpecial Weather StatementLCHJefferson Davis51 min
Jun 13, 4:46 AM CDTSpecial Weather StatementLCHCameron59 min
Jun 13, 6:44 AM CDTSpecial Weather StatementLCHBeauregard61 min
Jun 13, 8:31 AM CDTAreal Flood AdvisoryLCHCameron119 min
Jun 13, 9:33 AM CDTRiver Flood WarningLCHCalcasieu27 hr
Jun 13, 10:55 AM CDTSpecial Weather StatementLCHSt. Mary65 min
Jun 13, 11:09 AM CDTAreal Flood AdvisoryLCHSt. Mary111 min
Jun 13, 11:30 AM CDTSpecial Weather StatementLCHSaint Martin60 min
Jun 13, 4:02 PM CDTSpecial Weather StatementLCHCalcasieu43 min
Jun 13, 4:28 PM CDTSevere Thunderstorm WarningLCHAllen32 min
Jun 13, 4:52 PM CDTSevere Thunderstorm WarningLCHAllen38 min
Jun 13, 4:59 PM CDTSpecial Weather StatementLCHEvangeline46 min
Jun 13, 5:07 PM CDTSpecial Weather StatementLCHBeauregard53 min
Jun 13, 5:30 PM CDTSpecial Weather StatementLCHAllen30 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.